# SDR P5CA9700473

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION FOUND SKIN BULGING AND A 1.50 INCH CRACK BELOW AFT CARGO DOOR APPROXIMATELY BS 1852.  REPAIRED PER BOEING SRM 53-30-03 FIGURE 1. (LEVEL 2 CORROSION.)
